Kubert, Daniel S.
The universal ordinary distribution
Bulletin de la Société Mathématique de France, Tome 107 (1979) , p. 179-202
Zbl 0409.12021 | MR 81b:12004 | 4 citations dans Numdam
doi : 10.24033/bsmf.1891
URL stable : http://www.numdam.org/item?id=BSMF_1979__107__179_0

Bibliographie

[B]Bass (H.). - Generators and relations for cyclotomic units, Nagoya math. J., t. 27, 1966, p. 401-407. MR 34 #1298 | Zbl 0144.29403

[G-K]Gross (B.) and Koblitz (N.). - Jacobi sums and values of Γ-functions at rational numbers (to appear).

[K 1]Kubert (D.). - A system of free generators for the universal even ordinary Z (2)-distribution on Q2k/Z2k, Math. Annalen, t. 224, 1976, p. 21-31. MR 55 #2762 | Zbl 0324.10020

[K 2]Kubert (D.). - The square root of the Siegel group (to appear).

[K-L]Kubert (D.). and Lang (S.). - Distributions on toroidal groups, Math. Z., t. 148, 1976, p. 33-51. MR 53 #5479 | Zbl 0324.10021

[Ma]Mazur (B.). - Analyse p-adique, Bourbaki report, 1972.

[Mi]Milnor (J.). - Notes on volume in hyperbolic space (to appear).

[Si]Sinnott (W.). - The index of the Stickelberger ideal (to appear).

[Y]Yamamoto (K.). - The gap group of multiplicative relationships of gaussian sums, "Symposia Mathematica, 15", p. 427-440. - London, Academic Press, 1975. MR 52 #3076 | Zbl 0319.10044